Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Can i ask an online doctor why I am having light spotting instead of heavy bleeding during my periods after a 6 week miscarriage ?

I am 26/f with hypothyroidsm. I take 137mg of Levothroid daily. I had a 6 week miscarriage on June 9, 2010 and I took misoprostol to discharge the tissue. I had bleeding for a week and during this time I discharged the tissue. The ultrasound showed that I discharged everything. Now after 5 weeks on Sunday July 17th I started having abdominal and back pain . I am having light spotting. I also see brown discharge ONLY when I wipe with a tissue. I want to know if this my period. My period usually bit heavier that what I have now, so I am confused if this is indeed my period or not.
Asked On : Tue, 19 Jul 2011
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Infertility Specialist 's  Response
Welcome to HealthcareMagic
If you are sure about your ultrasound report that there was no retained products of conception left then most probably this bleeding is your period. Also this bleeding is associated with pre menstrual symptoms like cramps. Kindly consult your doctor to be completely sure about it. Take care.
Answered: Tue, 19 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor